# SDR SWAA2022020896885

- Difficulty date: January 12, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT HAS CORROSION ON L/H SIDE AND UNDERSIDE. / R&R RUDDER BALANCE ARM WEIGHT IAW CMM 55-40-09.SEE WORK CARD FOR WORK ACCOMPLISHED AND INDIVIDUAL SIGN-OFFS.
